# SDR AALA20160927007

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 62,748 hours, 8,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5564
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 30,966 hours, 8,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED NORMAL.
